| Model Number |
11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reporter that the staff member activated the hot pack and placed over patient gown.No leaks noted at time of activation.After 20 minutes, product was found to be leaking over patient's gown.Staff member removed hot pack, switched out patient's gown.No further information was provided.
Additional Manufacturer Narrative
As no samples were returned for evaluation, a root cause could not be determined.A review of the device history record could not be performed as a lot number was not provided.Cardinal health has made a business decision to close the site which manufactures product 11443-012b and transition to a third-party manufacturer.